MathSciNet Relay Station
MathSciNet bibliographic data
MR791891 49B60 (35R60)
Tarres, R. Asymptotic evolution of a stochastic control problem. SIAM J. Control Optim. 23 (1985), no. 4, 614–631.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement